Well, I've had a rough time since my last update. The doubling of my medication got rid of the pain but it also got rid of me. I couldn't see or walk or speak or stand or feel anything at all, hence why the pain was gone. It was awful. Did you ever see that show with Ozzy Osbourne and his family back in the early 00's? I was sort of like Ozzy, but even worse. I can't truly describe how bad it really was. I can't even begin to tell you just how bad.
My speech was so slow and slurred that my family could hardly even understand me. I couldn't walk without falling down. I could hardly sit up even. I couldn't really eat because I was so sick to my stomach but when I could I would end up throwing the food all over myself because I had little to no muscle control.
I kind of thought it was just another adjustment phase but every day it just got worse.
The only good thing was that my anxiety was essentially nonexistent. I couldn't feel anything so I was very calm. Is that a plus? I'm not sure.
Anyway, I decided along with the help of my family that I needed to cut back the dosage to what it was when I went to see the doctor last week. I feel more human and much more myself but the pain is creeping back in. Actually, it's not creeping. It's here and throwing itself a parade every second.
I actually just don't think this medication is right for me. This dose isn't enough and the next dose is way too much. And even though I'm feeling more like myself I'm still not feeling very good. My vision is still really off and it makes my stomach hurt a lot, not like it was but still enough to be a problem. I think the side effects are greater than the benefit.
I'm still on a waiting list for my actual doctor though and should be able to see her in a month or so. I hope I can deal with the pain that long. We shall see.